MAUDE Adverse Event Report: INSTITUT STRAUMANN AG TE,Ø4.1MM RN, SLACT.8MM,ROXOLID,GEFÜHRT; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG TE,Ø4.1MM RN, SLACT.8MM,ROXOLID,GEFÜHRT; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 033.571G
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Tissue Damage (2104)
Date of Event 04/17/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2016 in fdi 15 of the patient's mouth.Details of surgery: sinus augmentation.On (b)(6) 2019, loss of osseointegration was verified.Patient presented with poor oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis, pain and mobility.No further patient complications were reported.

Brand Name
TE,Ø4.1MM RN, SLACT.8MM,ROXOLID,GEFÜHRT
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9012598
Report Number0009613348-2019-00954
Device Sequence Number2665372
Product Code DZE
UDI-Device Identifier07630031716002
UDI-Public07630031716002
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122855
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/12/2019
Device Catalogue Number033.571G
Device Lot NumberHC093
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR